# SDR UPS02838050

- Difficulty date: April 16, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB DUE TO HYDRAULIC FAILURE.  WHILE MANUALLY PUMPING OPEN CARGO DOOR, NOTED HYD LEAK IN LT W/W.  TRACED LEAK TO FLEX LINE ON DOWNLOCK BUNGEE, LEAKING JUST DOWNSTREAM OF FITTING ON BUNGEE.  FOUND FLEX LINE LEAKING GOING TO LT GEAR DOWNLOCK REMOVED AND REPLACED SAME.  LEAK CHECK GOOD.  SERVICED HYD TO FULL.  INSPECTED HIGH PRESS FILTERS OK REMOVED AND REPLACED LT AND RT HYD PUMP CAE DRAIN FILTERS IAW M/M 29-00-00 PG 218.  OK FOR SERVICE.
